Someone really close to me has severe anxiety and OCD. She takes medication for it and her medication became unbalance because of something else she took. She stared acting really odd. A few days later she told me that she doubled her medication and now felt normal whereas before she told me that she felt crazy. I'm not sure if she had the okay from her doctor to up her dose or she just did it on her own. Can this level someone out in a few days or would it make it worse?
Hi ohstiger: It kind of does not sound as though your friend's doctor was involved in upping her dose at that point. I see two immediate problems with your friend doubling her dosage on her own. First, she will run out of her medication before she can refill another prescription for it. Second: Depending on the type of medication, this can be a very dangerous thing to do when not done under a doctor's supervision. There could be serious repercussions. This could cause serious health complications such as the possibility of causing a seizure. Please urge your friend to contact her doctor ASAP about her medication and discuss it with the doctor as to whether he will up her dosage safely. Psych meds are not something to play around with. They can be very effective when used with the proper supervision from a health professional.
Yes, I agree with my friend G mc Those are going to be 2 of the main problems and also the doctor always has to know what is going on. and not knowing what medications she is on we can't tell if she is taking too high of a dose. But she really needs to see her doctor. You just don't stop or adjust your medication anytime you want. And to be honest most won't make a difference in just a few days so you really don't know what is going on. But should tell her you guys to have to get into her doctor. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2011 • 5 answers
Posted 11 May 2014 • 3 answers
Posted 25 Feb 2015 • 2 answers
Posted 10 Nov 2016 • 1 answer
Posted 15 days ago • 0 answers